# SDR FDKA200709462

- Difficulty date: September 11, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N844MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145481
- Aircraft time: 14,211 hours, 13,244 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 3635001001
- Part serial: 01226A
- Condition: No Test
- Location: Nr 2 Flaps
- Part time: 2,262 hours, 2,072 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FDM RON MCO - NR 2 FLAP BRAKE TRANSMISSION FAILED FUNCTIONAL CHECK.  MX REMOVED AND REPLACED NR 2 BRAKE TRANSMISSION, OPS CK GOOD.
